The Medical Journal of Australia · 1997 · 51 citations · 4 references
MedicineCardiologyPharmacologyNeuropharmacologyPsychopharmacologySubstance Use DisordersAdverse Drug ReactionsClinical Manifestations Of IntoxicationDrugs Of AbuseStimulant Use DisordersSubstance IntoxicationAcute Stimulant IntoxicationAdverse Cardiovascular Drug EventsAmphetamine ToxicityDrug-induced Cardiovascular ToxicityEphedrine TherapyMyocardial Injury AssessmentPrescription Stimulant MisuseStimulant Abuse
"On the street", the more expensive illegal psychostimulants, such as cocaine or amphetamine, may be mixed with or substituted for cheaper drugs such as ephedrine-with added risk to the user. We report diffuse myocardial injury in a 25-year-old man who presented with pulmonary oedema after intravenously injecting himself with ephedrine, believing it to be amphetamine.
4
Stroke associated with ephedrine use
Askiel Bruno, Kurt B. Nolte, John L. Chapin · Neurology · 1993 · 98 citations
EPHEDRINE‐INDUCED CARDIOMYOPATHY
Long To, John Sangster, Dyanne Rampling et al. · The Medical Journal of Australia · 1980 · 41 citations